# SDR ASOA2016070915218

- Difficulty date: July 9, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 20,855 hours, 13,528 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 477-565
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK BS 477 - 565 CORRODED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-31-49-101-001 A02.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-000-801 A07, AND AMM 53-00-49-400-801 A07.
